Home > Research > Publications & Outputs > Weyl scaling and conformal properties of the Kä...
View graph of relations

Weyl scaling and conformal properties of the Kähler equation

Research output: Contribution to journalJournal articlepeer-review

Published
<mark>Journal publication date</mark>1/12/1983
<mark>Journal</mark>Physics Letters B
Issue number4-6
Volume132
Number of pages3
Pages (from-to)325-327
Publication StatusPublished
<mark>Original language</mark>English

Abstract

The behaviour of the massless Kähler equation under Weyl scalings in a space with an arbitrary metric and conformal transformations in a space admitting conformal isometries is discussed. Field transformations are discovered which leave the theory invariant under this class of transformations.